# SDR U30A200500001

- Difficulty date: January 3, 2005
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N268AV
- Make and model: Airbus A320-214
- Aircraft serial: 2175
- Aircraft time: 1,959 hours, 810 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 2293B010000
- Part serial: 11380
- Condition: Cracked
- Location: Nr  2 Engine
- Part time: 1,959 hours, 810 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENG BEGAN COMPRESSOR STALLING. FLT CREW NOTICED THAT N1 WENT TO 43 PERCENT & FLUCTUATED BETWEEN 43 & 45 PERCENT. DECLARED AN EMERGENCY. AT ABOUT 10,000 FT, NR 2 ENGINE STABILIZED & APPEARED TO OPERATE NORMALLY. A VISUAL APPROACH TO A LANDING ON RUNWAY 6 AT RSW FLOWN. DURING ROLLOUT, AN ECAM WARNING, NR 2 ENG FAIL RECEIVED & ENG SHUTDOWN. LANDING ENDED W/O FURTHER INCIDENT. MX PERFORMED FAULT ISOLATION PROCEDURE PER TSM 73-00-00-810-865 & 72-00-00-810-807. FOUND FAULTY "IP BLEED CHECK VALVE".  R&R IP CK VALVE PER AMM 36-11-44-000-040 & OPS & LEAK CK PER AMM 36-11-41-200-001, WITH NO FAULT FOUND. PERFORMED PRECAUTIONARY BOROSCOPE INSPECTION OF NR 2 ENG WITH NO UNSERVICEABLE DEFECTS NOTED. A/C RETURNED TO SER
